# SDR COMA9560600

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2211 · Autopilot Computer
- Part: Power Supply
- Part number: 6229945001
- Condition: Defective
- Location: Autopilot
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAPS OVERTEMP MESSAGE, AUTOPILOT DISENGAGED.  REPLACED THE PWR-4000 POWER SUPPLY.
